# SDR ASAA9540045

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5240 · Service Doors
- Part: Link
- Part number: 69177652
- Condition: Lack Of Lube
- Location: R1 Door Hinge
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFL- FLT 113 - UNABLE TO OPEN R1 DOOR FROM OUTSIDE OF AIRCRAFT DURING CATERING.  FOUND TOP DOOR HINGE TO BE DRY OF LUBRICANT; LUBED TOP HINGE AND DOOR OPERATED NORMALLY.  (X)
